View Single Post
Old 06-19-2012, 02:30 PM   #9
guy202 guy202 is offline
Member
(male)
 
Join Date: Dec 2011
Location: sweden
Posts: 63
guy202 HB User
Re: penis damage from steroid creams

Quote:
Originally Posted by sinner2009 View Post
hi i have been reading your posts on this problem and have the same problem i have also read the other thread on this which has been closed i was wondering if there was any other threads on this problem that remain open with peoples progress as i would really like to see if any1 has finally found a solution to this problem im aware that people are trying the dr wheatgrass treatment or w.e and just wondered if anyone had any joy from the various types of treatments stated in this thread and the other one which has been closed... a reply would be much appreciated thanks
No their is no treatment for this i have been at 5 doctors now and all that they recommened were moisturizers. 3 of them were dermatologist and they didnīt even notice the atrophy and making up a lots of things and said it wasnīt cortsione that hade done this to me.

Dr wheatgrass doesnīt work so donīt try it. I used it for 3months didnīt do anything i think.

To anyone who will read this never use cortisone!

Last edited by guy202; 06-19-2012 at 02:37 PM.